People are different, but the funny thing is, when you are made aware of withdrawals will you actually go through them or notice them. My friend smoked H for almost 20 days straight on holiday, came back and had no withdrawals or if he did, he paid not much attention to them. Then when he researched heroin
and went on another binge, then quit, he paid more attention to the withdrawals and from then on withdrawals became a problem. For someone dabbling into opioids
, its best to avoid researching withdrawals, reading other peoples accounts, as the more you know, the more you will look out for. Its funny, sometimes my friend, after months of not using, when he decides to pick up H on a bluemoon, he starts to sweat, get butterflies, slight diarheaa even though he hasn't used for many months. In other words, half of it can be mental, or amplified by paying attention or conditioning certain symptoms with a drug
joojoo99 added 9 Minutes and 54 Seconds later...
You will most probably feel nothing as in withdrawals, at worst perhaps a runny nose, and a slight lack of motivation in terms of doing works or tasks. But if you keep researching withdrawals, you might aswell feel the whole thing as you start looking out for them. But then again, being mentally in control and strong is different in people. The one person who goes to the dentists and refuses anesthetics
, is not the same person that goes to the dentists and receives anesthetics but still complains about pain. Most bodily symptoms can be turned off in the mind, only if you know how to. But if you are severely addicted to opioids, your mental strength will most probably have been neglected, leaving you less will power to play with.
Regardless, there comes a point where using something too long will bring chemical dependency beyond that of your will powers control, thats when withdrawals can't be ignored in the mind. Aches, pains, puke, all the rest.
If you start to feel slight withdrawals, go and buy codeine
, or a codeine/paracetamol mix and some anti-histamines, that should help you through the minor bumps that might come from 20 days of nodding. If you used more than you stated here, you may well have stomach churns and the feelings of being sick, then you should buy domperidone and imodium. Imodium is as strong as other opioids, but doesn't cross the blood brain barrier, but it does help stop the stomach toss and turn as it binds to opioid
receptors else where in your lower body.
Hope you use H responsibly, and beware, some dealers mix in things such as crack
to make you want it day after day after day from the first time of use.